# SDR SIMA20150401002

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 37,081 hours, 33,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 AISLE EMER LIGHT INOPERATIVE.  R & R ROW 12 EMER LIGHT LAMP IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD.
